69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Headaches on doxataxal

1 REPLY 1
Janet_BCC
Member

Re: Headaches on doxataxal

Hi Emma76

 

I'm sorry to hear about your headaches.  It might help to talk this over with one of our helpliners.  They are open today from 10-2 and on weekdays from 9-5.  They will be able to offer you practical information and emotional support.  The number is 0808 800 6000

 

I've also attached a link to our publication about Docetaxel :

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc35_docetaxel.pdf

 

Very best wishes

 

Janet

BCC Moderator

Emma76
Member

Headaches on doxataxal

Did anyone get quite bad headaches on doxataxal? I had my first dose just over 2 weeks ago, the headaches only started a week ago the other side effects I had came and went quite quickly.
The headaches can be pretty intense I have been managing to keep on going with them, but only with quite a lot of pain killers!
Would be interested to hear from anyone else- i'm also having herceptin too.